# SDR 2024FA0000862

- Difficulty date: November 4, 2024
- Submitted: November 25, 2024
- Operation: General aviation
- Aircraft: N5ZR
- Make and model: Beech 58
- Aircraft serial: TH2128
- Aircraft time: 3,041 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 649305
- Part serial: 020DA032
- Condition: Inoperative
- Part time: 3,041 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: B, A

## Discrepancy

PILOT EXPERIENCED LH ALTERNATOR FAILURE IN FLIGHT. TURNED LH ALTERNATOR SELECTOR TO OFF POSITION. SHORTLY AFTER, THE G1000 AVIONICS SYSTEM STARTED TO GO OUT. PILOT DECLARED EMERGENCY AND LANDED AT ROLLA NATIONAL (KVIH). SUSPECTED THE PILOT NEGLECTED TO MOVE LH ALTERNATOR SWITCH TO BUS TIE POSITION, WHICH DRIANED THE BATTERY AND CAUSED THE AVIONICS FAILURE. FOUND LH BATTERY DEAD. REMOVED AND REPLACED BOTH LH AND RH BATTERIES WITH NEW. GROUND RUN CONFIRMED LH ALTERNATOR FAILURE. REMOVED AND REPLACED LH ALTERNATOR WITH NEW. PERFORMED GROUND RUN, ALL SYSTEMS OPS CHECK OK.
